# SDR SWIA201437389

- Difficulty date: May 6, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 31,831 hours, 26,425 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Condition: Arced
- Location: Ac Buss
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC SERVICE BUSS CONTACTOR WITH LOOSE TERMINAL ENDS AND ARCING DAMAGE.  REPLACED CONTACTOR K4XA IAW AMM.
